# SDR GTIA2015101501389

- Difficulty date: October 15, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N625NK
- Make and model: Airbus A320-232
- Aircraft serial: 5954
- Aircraft time: 6,617 hours, 3,104 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT ON LT SIDE BEHIND L1 DOOR AND ABOVE AOA VANE.  THEY ACCOMPLISHED INSPECTION IT WAS FOUND TO BE WITHIN LIMITS.  MWI WAS ASSIGNED TO BE ACCOMPLISH DURING HMV.  WHILE EVALUATING THE DENT, FOUND THE DENT TO BE OUT OF SRM LIMITS: MAX DEPTH 2.97 MM ON FUSELAGE SKIN PANEL BETWEEN FRAME 23-24 AND STR 22L-24L. REPAIR ACCOMPLISHED IAW EO5311-1514.
